# SDR USAA2012050800019

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 70,972 hours, 31,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 322
- Condition: Leaking
- Location: L2 Door
- Part time: 71,379 hours, 32,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEFT AFT ENTRY L2 DOOR EMERGENCY ASSIST ACTUATOR BOTTLE BLEED DOWN AFTER CHARGE AND DOOR OPENS SLOWLY.  REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE L2 DOOR DAMPER, SHEAR PIN WAS ALSO REPLACED IAW A320 AMM 52-10-00-610-001-A.
